# SDR FDEA201901190183

- Difficulty date: January 19, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC BET FR59 ANF FR60 AT Y "0" SEAT TRACK HAS NICKS, GOUGES AND SCRATCHES. 91-053 REMOVED DAMAGE SECTION FROM SEAT TRACK Y 0 AT FRAME 58-50 LT SIDE ON MDCC AND FABRICATED REPAIR SEAT TRACK SPLICES PER SRM SRM 51-10-16, INSTALLED REPAIR SEAT TRACK SPLICES FROM FRAME 58-60 AT SEAT TRACK Y 0 IN MDCC IAW SRM 51-40-21, CAT A AND MAJOR REPAIR.
